# SDR SWIA201437196

- Difficulty date: April 8, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FWD SIDE HAS GOUGE ON SKIN AT LBL 9.0 APPROX 6" FROM TOP.  C-CHECK, BLENDED GOUGE AT FS 621.00 ON SKIN OF FWD BULKHEAD AT LBL 9.0 APPROX 6" FROM TOP IAW REO.
